# SDR I5PA2024010888802

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,334 hours, 25,610 cycles
- Engine: Pwa PW2037
- Engine time: 82,443 hours, 27,198 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5010224
- Part serial: 0873
- Condition: Faulty
- Location: Lt Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE305. ESI - LH ENG HUNG START. PERFORMED FIM 73-21 FT 819 BLOCK1,2,3,4 & 5. HEARD UNSUAL NOISE WHEN MANUALLY ROTATING THE N2 GEAR BOX. ISOLATNG NOISE TO ENG FUEL PUMP. REPLACED LH ENG FUEL PUMP PER AMM 73-11-01/401.
